# SDR AALA202206142052

- Difficulty date: June 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 32,099 hours, 12,910 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6035
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 15,862 hours, 8,208 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GETTING DIRTY SOCK SMELL IN COCKPIT. APU IS OFF.  MAINTENANCE FOUND THE APU LEAKING OIL. **SUPPLEMENTAL REPORT FOR AALA202206022052: MAINTENANCE FOUND EVIDENCE OF OIL AROUND THE APU COOLING FAN, CLEANED APU AND THE APU COMPARTMENT. ACCOMPLISHED A GENERAL VISUAL INSPECTION AND FOUND NO EVIDENCE OF EXTERNAL LEAKS PER TASK CARD 26L00021002. ACCOMPLISHED CLEANING OF THE APU AIR INTAKE AND APU LOAD COMPRESSOR PER TASK CARDS 26T31049006 AND 26L31049009. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED. ** (CLOSED)
